# SDR UPS99230557

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON FRAME IN AFT CARGO PIT AT BS 1010 RBL 10, WL 140.  REPAIRED SHEAR TIE ON FRAME AT BS 1010, RBL 10, WL 140 PER SRM 53-10-4, 51-20-4.
